# SDR FDEA201008233112

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT SIDE VERT STAB FSS-146 EVALUATED 2EA DENTS ON VERT STAB STA FSS-146. DENTS WITHIN 1SQ FT OF EACH OTHER.  FOUND OUT OF LIMITS IAW SRM 55-30-01, FIG 101, DETAIL III NOTE "H". REPAIRED DENTS IAW SRM 51-70-10, REPAIR 2.    CLASSIFIED CATEGORY "A" MAJOR REPAIR.
